# SDR C2XA98CL065

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16710
- Make and model: Emb EMB-120RT
- Aircraft serial: 120106
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TOL - FLT 3022 - CREW REPORTED THAT AFTER TAKEOFF THEY RECEIVED A LEFT ENGINE LOW OIL PRESSURE WARNING, AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE LEFT ENGINE AND FOUND THE OIL LEVEL TO BE 3 QUARTS LOW.  THE ENGINE OIL LEVEL WAS SERVICED UP TO THE PROPER LEVEL IAW EMB-120 MM 12-12-01, AIRCRAFT RELEASED FOR SERVICE.  (M)
